# SDR UIEA2020111302390

- Difficulty date: November 14, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,179 hours, 22,427 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1674C
- Condition: Low Pressure
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU PNEUMATIC FUNCTION INOPERABLE LOW PRESSURE.  RT ENGINE STARTER EICAS DURING START.  N2 ROTATION MINIMAL PULLED BACK INTO GATE, NO FLY.  APU BLEED LOW PRESS,  REMOVED AND REPLACED APU SURGE CONTROL VALVE, IAW B767 AMM 49-53-01.  OPERATIONS CHECK SATISFACTORY.  BLEED PRESSURE AT 35 PSI.
